| Model Number |
ENF-VT2 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported during annual reprocessing in-service that there are some deficiencies to the reprocessing process which are not in accordance with the endoscope improperly cleaned, unsterilized (ifu).It was reported that the endoscope is used without the disposable suction adapter during procedure, and that in turn this adapter is not available for bedside cleaning.Additionally, there is no access to aspirate the endoscope during bedside cleaning or during any point in the manual reprocessing/manual high-level disinfection process.Currently, the staff is utilizing flushing of the endoscopes instead of aspiration.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was not returned to olympus for inspection, and the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the device was not returned therefore the cause could not be established.Olympus will continue to monitor field performance for this device.